Alert archive / Mississippi / Flash Flood Warnings in 2009

Flash Flood Warning 61, NWS Jackson, MS

June 12, 2009Clay County, Lowndes County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 12, 2009, 6:53 PM CDT for Clay County, Lowndes County, Mississippi. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2009, 6:53 PM CDT (23:53 UTC)
Expired
Jun 12, 2009, 8:44 PM CDT
In force
111 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Clay County, MS, Lowndes County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2334 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 122353
FFWJAN
MSC025-087-130200-
/O.NEW.KJAN.FF.W.0061.090612T2353Z-090613T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CDT FRI JUN 12 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CLAY COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WEST POINT...
  LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...COLUMBUS AFB...COLUMBUS...

* UNTIL 900 PM CDT

* AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM A THUNDERSTORM OVER
  THE WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF
  THREE TO FIVE INCHES...HAVE OCCURRED IN THE PAST THREE HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STEENS...
  KOLOLA SPRINGS...WAVERLY...TIBBEE AND CALEDONIA

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

RAINFALL AMOUNTS IN EXCESS OF TWO INCHES AN HOUR CAN CAUSE WIDESPREAD
FLOODING IN AND AROUND THE CITY OF COLUMBUS INCLUDING THE FOLLOWING
AREAS: THE MASONIC SUBDIVISION ALONG MAGBY CREEK...AREAS ALONG THE
LUXIPALILA CREEK FROM CBDG CONTINUANCE SOUTH OF MAIN AND WEST OF
COLUMBUS...SOUTH OF 182. THE MISSISSIPPI UNIVERSITY FOR WOMEN
INCLUDING 15TH STREET AT COLLEGE STREET...LOCATIONS ALONG MOORES
CREEK...AND THE COLUMBUS BRICK DETENTION POND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROAD.FIND ALTERNATE ROUTES AND MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3337 8832 3337 8864 3367 8866 3369 8848
      3367 8848 3368 8841 3370 8839 3372 8827

$$

MRM
1 follow-up statement
000 
WGUS74 KJAN 130144
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
844 PM CDT FRI JUN 12 2009

MSC025-087-130200-
/O.CAN.KJAN.FF.W.0061.000000T0000Z-090613T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY MS-LOWNDES MS-
844 PM CDT FRI JUN 12 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LOWNDES AND
SOUTHEASTERN CLAY COUNTIES...

AT 835 PM...SCATTERED MOSTLY LIGHT RAINS CONTINUED OVER PORTIONS OF 
THE COUNTY MOVING EAST AT 30 MPH. RADAR ESTIMATES OF 3 TO 5 INCHES 
OF RAIN OCCURRED SINCE 3 PM BETWEEN NEW HOPE...STEENS AND COLUMBUS. 
THE RISK FOR ADDITIONAL HEAVY RAIN HAS DIMINISHED GREATLY AND THE 
WARNING HAS BEEN CANCELLED.


LAT...LON 3337 8832 3337 8864 3367 8866 3369 8848
      3367 8848 3368 8841 3370 8839 3372 8827

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:40 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jun 12, 4:40 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CDT FRI JUN 12 2009

...SEVERE THUNDERSTORMS POSSIBLE ACROSS THE HIGHWAY 82 CORRIDOR THIS
AFTERNOON AND EVENING...

.SHORT TERM...TONIGHT THROUGH SUNDAY...A LARGE BOWING COMPLEX OF
THUNDERSTORMS WAS NOTED MOVING INTO NORTHWEST MISSISSIPPI WITH
SCATTERED THUNDERSTORMS AHEAD OF THE COMPLEX JUST NORTH OF HIGHWAY
82. A FEW OF THE SCATTERED THUNDERSTORMS MAY BECOME SEVERE BUT A
MORE WIDESPREAD THREAT OF DAMAGING WINDS AND LARGE HAIL IS EXPECTED
ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR AS THE COMPLEX OF
THUNDERSTORMS MARCHES EAST SOUTHEAST THIS AFTERNOON AND EVENING.
OUTFLOW BOUNDARIES FROM THE COMPLEX MAY TRIGGER SHOWERS AND
THUNDERSTORMS AS FAR SOUTH AS THE INTERSTATE 20 CORRIDOR THIS
EVENING BUT STUBBORN HIGH PRESSURE TO OUR SOUTH HAS SUPPRESSED
CONVECTION AGAIN TODAY. THE COMPLEX IS EXPECTED TO DISSIPATE AND/OR
SHIFT EAST OF OUR CWFA BY MIDNIGHT BUT IT WILL LIKELY LEAVE A
BOUNDARY ACROSS OUR NORTHERN COUNTIES THAT WILL SERVE AS A FOCUS FOR
CONVECTION SATURDAY. THE SURFACE HIGH OVER THE NORTHERN GULF WILL
REMAIN IN PLACE SATURDAY WHILE THE MID LEVEL HIGH OVER MEXICO AND
SOUTHERN TEXAS RIDGES BACK TO THE NORTHEAST INTO OUR REGION. THIS
WILL LIKELY SUPPRESS CONVECTION AND LIMIT RAIN CHANCES ACROSS THE
SOUTHERN HALF OF OUR AREA SATURDAY WHILE PULSE SEVERE STORMS WILL BE
POSSIBLE IN THE NORTH IN THE VICINITY OF THE BOUNDARY DURING THE
HEAT OF THE DAY. WL MENTION THIS POTENTIAL IN THE HWO. AFTER ANOTHER
WARMER THAN NORMAL NIGHT TONIGHT... TEMPERATURES WILL BE WARM AGAIN
SATURDAY AND TOP OUT IN THE LOWER 90S. AFTERNOON HIGHS WILL BE A
DEGREE OR TWO WARMER ON SUNDAY. THERE WAS VERY LITTLE SPREAD IN
GUIDANCE TEMPS THROUGH THE SHORT TERM AND MAV TEMPS WERE GENERALLY
ACCEPTED. HIGH PRESSURE SURFACE AND ALOFT WILL DOMINATE THE SOUTHERN
HALF OF OUR AREA THROUGH SUNDAY WHILE LINGERING BOUNDARIES AND OUR
WARM MOIST UNSTABLE AIRMASS WILL RESULT IN RAIN CHANCES BEING
CARRIED IN THE NORTH. /22/

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...THE WEATHER STORY IN THE
EXTENDED CONTINUES TO BE THE EFFECT OF WEAK TRANSIENT WAVES ON A
STRONG UPPER RIDGE THAT WILL BE PARKED OVER THE AREA. MODELS AGREE
THAT WEAK WAVES WILL OCCASIONALLY LIFT OVER THE NRN EDGES OF UPPER
RIDGING OVER THE ARKLAMISS REGION TO MAINTAIN A SLIGHT CHANCE OF
CONVECTION...MAINLY OVER NRN ZONES. THE MORE PRONOUNCED LOW LEVEL
TROUGHING IS FORECAST TO REMAIN WELL N OF THE FORECAST AREA ALTHOUGH
THE EURO REMAINS CONSISTENT IN MAINTAINING WEAK SURFACE CONVERGENCE
AS IT PARKS THE REMNANTS OF A BOUNDARY ACROSS THE AREA. WITH 500 MB
HEIGHTS AT OR ABOVE 588 DAM AND GENERALLY ANTICYCLONIC FLOW AT 850
MB WE WILL HAVE SIGNIFICANT SUBSIDENCE TO OVERCOME. ALTHOUGH THE
EURO POSTS THE STRONGEST RIDGING OVER THE REGION THROUGH THE
EXTENDED...THE GFS SHIFTS THE RIDGE CENTER SLIGHTLY WWD BY MID WEEK
TO SUGGEST A BETTER CHANCE OF ISOLATED CONVECTION. IF THE GFS
SOLUTION OCCURS THEN THE DOOR WILL OPEN FOR ANOTHER WEAK IMPULSE TO
DROP THIS WAY TO HELP IN CONVECTION DURING AFTERNOON HEATING. WILL
FOLLOW AVERAGE GFS ENSEMBLE MEMBERS FOR NOW AND LEAVE SLIGHT CHANCE
OF PCPN OVER ERN AND SRN ZONES FOR WED. GENERALLY FOLLOWED MOS
TEMPERATURES THROUGH THE EXTENDED...THE EXCEPTION ONCE AGAIN BEING
AFTERNOON HIGHS WHEN MOS APPEARS TO BE HITTING MID 90S A BIT TOO
FAST AND WIDESPREAD. LEFT MID 90S FOR MONDAY AND TUESDAY WHEN MODEL
CONSENSUS IS FOR STRONGEST RIDGING. WILL SEE ANOTHER DAY OF MID 90S
FOR WEDNESDAY IF THE EURO PANS OUT AND THE GFS SOLUTION OF SHIFTING
THE RIDGE CENTER DOES NOT WORK OUT. /03/

&&

.AVIATION...A LARGE BOWING COMPLEX OF THUNDERSTORMS OVER SOUTHEAST
ARKANSAS WILL MOVE TO THE EAST SOUTHEAST ACROSS THE HIGHWAY 82
CORRIDOR AND AFFECT TAF SITES FROM GLH-GWO-GTR THIS EVENING. WINDS
IN EXCESS OF 50KTS...LARGE HAIL AND FREQUENT LIGHTNING WILL BE
POSSIBLE WITH THESE STORMS. AFTER THE STORMS DISSIPATE OR SHIFT EAST
OF THE AREA...VFR CONDITIONS WILL PREVAIL UNTIL AFTER 09Z. IN AREAS
THAT RECEIVE RAIN IFR/LIFR VISIBILITIES MAY DEVELOP BETWEEN 09Z AND
13Z. OTHERWISE MVFR VISIBILITIES WILL BE POSSIBLE IN THE REMAINDER
OF THE AREA. THE FOG WILL QUICKLY DISSIPATE SATURDAY MORNING AND VFR
CONDITIONS ARE EXPECTED BY 14Z. ISOLATED CONVECTION WILL BE POSSIBLE
ACROSS THE NORTH AGAIN SATURDAY AFTERNOON. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  92  72  93 /  22  18   6  25
MERIDIAN      71  92  71  94 /  25  25   6  24
VICKSBURG     72  93  73  93 /  23  17   7  20
HATTIESBURG   73  94  72  94 /   7  12   7  18
NATCHEZ       71  92  71  94 /   7  12   7  20
GREENVILLE    74  91  73  93 /  74  23  12  28
GREENWOOD     72  91  72  92 /  73  21   8  32

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: 22
LONG TERM: 03
AVIATION: 17
Hazardous weather outlook, Jun 12, 3:30 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT FRI JUN 12 2009

ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-132030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-
330 PM CDT FRI JUN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...AND PORTION NORTHEAST LOUISIANA AND NORTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

SCATTERED TO NUMEROUS SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG
THE HIGHWAY 82 CORRIDOR. AN ORGANIZED COMPLEX OF SEVERE THUNDERSTORMS
MOVING ACROSS CENTRAL ARKANSAS AT MID AFTERNOON WILL CONTINUE TO
TRACK EAST SOUTHEAST INTO NORTHWEST MISSISSIPPI BY LATE AFTERNOON.
THIS COMPLEX OF STORMS IS EXPECTED TO CONTINUE MOVING TO THE EAST
SOUTHEAST AND BRING SCATTERED TO NUMEROUS THUNDERSTORMS TO THE
OUTLOOK AREA.

ISOLATED STRONG TO SEVERE STORMS CAPABLE OF PRODUCING HAIL AND
DAMAGING WINDS WILL AGAIN BE POSSIBLE SATURDAY INTO SATURDAY NIGHT
OVER AREAS NORTH OF THE INTERSTATE 20 CORRIDOR AS A NEARLY STATIONARY
BOUNDARY ACROSS THE NORTHEAST PORTIONS OF THE OUTLOOK AREA INTERACTS
WITH THE WARM...MOIST...AND UNSTABLE AIRMASS OVER THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

LAZ015-016-023>026-MSZ043-047>066-072>074-132030-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
330 PM CDT FRI JUN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA
AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

22

In the hours before

Local storm report, Jun 12, 5:15 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     2 W DUNCAN              34.04N 90.78W
06/12/2009                   BOLIVAR            MS   EMERGENCY MNGR

            TREE DOWN ALONG HIGHWAY 444.

&&

JCULIN
Special weather statement, Jun 12, 5:47 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CDT FRI JUN 12 2009

MSZ030-033-122255-
CLAY MS-OKTIBBEHA MS-
547 PM CDT FRI JUN 12 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF MULDROW AT 547 PM
CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN OKTIBBEHA AND CENTRAL CLAY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

MRM
Local storm report, Jun 12, 5:54 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND DMG     2 N GRENADA             33.81N 89.81W
06/12/2009                   GRENADA            MS   EMERGENCY MNGR

            TREE DOWN

&&

JCULIN
Special weather statement, Jun 12, 5:57 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT FRI JUN 12 2009

MSZ030-031-122330-
CLAY MS-LOWNDES MS-
557 PM CDT FRI JUN 12 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF WEST POINT AT 558 PM
CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL LOWNDES AND SOUTHEASTERN CLAY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

MRM
Local storm report, Jun 12, 6:32 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND DMG     GRENADA                 33.78N 89.81W
06/12/2009                   GRENADA            MS   EMERGENCY MNGR

            TREE DOWN ALONG RIVERDALE ROAD IN GRENADA

0601 PM     TSTM WND DMG     GRENADA                 33.78N 89.81W
06/12/2009                   GRENADA            MS   EMERGENCY MNGR

            POWERLINES DOWN ALONG MAYHEW STREET IN GRENADA

0611 PM     TSTM WND DMG     GORE SPRINGS            33.75N 89.62W
06/12/2009                   GRENADA            MS   EMERGENCY MNGR

            POWERLINES DOWN ALONG BETTERON ROAD IN GORE SPRINGS AS
            WELL AS KERSHAW STREET IN GRENADA.

&&

JCULIN
Local storm report, Jun 12, 6:33 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             WEST POINT              33.61N 88.64W
06/12/2009  E0.75 INCH       CLAY               MS   PUBLIC

            CURRENTLY FALLING IN WEST POINT

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:39 PM CDTSevere Thunderstorm WarningJANClay, Lowndes39 min
Jun 12, 4:09 PM CDTSevere Thunderstorm WarningJANLowndes36 min
Jun 12, 4:25 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower65 min
Jun 12, 5:14 PM CDTSevere Thunderstorm WarningJANBolivar, Grenada, Leflore, Sunflower46 min
Jun 12, 5:15 PM CDTSevere Thunderstorm WarningJANLowndes16 min
Jun 12, 5:46 PM CDTSevere Thunderstorm WarningJANCarroll, Montgomery, Webster44 min
Jun 12, 5:57 PM CDTSevere Thunderstorm WarningJANGrenada18 min
Jun 12, 6:08 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster52 min
Jun 12, 6:13 PM CDTSevere Thunderstorm WarningJANLowndes18 min
Jun 12, 6:26 PM CDTSevere Thunderstorm WarningJANMontgomery, Webster34 min
Jun 12, 6:28 PM CDTSevere Thunderstorm WarningJANChoctaw, Montgomery, Oktibbeha32 min
Jun 12, 6:44 PM CDTSevere Thunderstorm WarningJANClay, Lowndes46 min
Jun 12, 6:58 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston47 min

Nearby

Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.